Sevikar Vomiting Side Effect Reports
The following Sevikar Vomiting side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Vomiting, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Decreased Appetite, Nausea, Vomiting, Hyponatraemia, Hypopituitarism|
This Vomiting side effect was reported by a health professional from KR. A 74-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Sevikar (dosage: 20/5 Mg (1 In 1 D), Per Oral), which was started on Sep 12, 2013. Concurrently used drugs:
|Tubulointerstitial Nephritis, Lactic Acidosis, Erythema, Abdominal Pain Upper, Nausea, Vomiting, Decreased Appetite|
This Vomiting Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesartan Medoxomil, Amlodipine Besil side effect was reported by a consumer or non-health professional from FR on Nov 04, 2013. A male , 55 years of age, was diagnosed with
|Headache, Vomiting, Nausea, Dizziness|
This is a Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesartan Medoxomil, Amlodipine Besil side effect report of a 40-year-old female patient (weight:NA) from KR, suffering from the following symptoms/conditions: hypertension, who was treated with Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesartan Medoxomil, Amlodipine Besil (dosage:NA, start time: May 20, 2013), combined with:
|Anorexia, Extrasystoles, Hypokalaemia, Hyponatraemia, Vomiting, Weight Decreased|
A 83-year-old female patient (weight: NA) from FRANCE with the following symptoms: NA started Sevikar (olmesartan Medoxomil / Amlodipine Besilate) treatment (dosage: 20/5 Mg) on Apr 30, 2009. Soon after starting Sevikar (olmesartan Medoxomil / Amlodipine Besilate) treatment, the consumer experienced several side effects, including:
|Hypokalaemia, Hyponatraemia, Vomiting|
A female patient from FRANCE was prescribed and started Sevikar (olmesartan Medoxomil/ Amlodipine Besilate) on May 26, 2009. Patient felt the following Sevikar side effects: hypokalaemia, hyponatraemia, vomiting Additional patient health information: Female , 83 years of age, The consumer reported the following symptoms: . Sevikar (olmesartan Medoxomil/ Amlodipine Besilate) dosage: 20/5 Mg. Concurrently used drugs: NA. The patient was hospitalized.
Sevikar Vomiting Causes and Reviews
Nausea is an uneasy or unsettled feeling in the stomach together with an urge to vomit. Nausea and Vomiting, or throwing up, are not diseases. They can be symptoms of many different conditions. These include morning sickness during pregnancy, infections, migraine headaches, motion sickness, food poisoning, cancer chemotherapy or other medicines.
For Vomiting in children and adults, avoid solid foods until Vomiting has stopped for at least six hours. Then work back to a normal diet. Drink small amounts of clear liquids to avoid dehydration.
Nausea and Vomiting are common. Usually, they are not serious. You should see a doctor immediately if you suspect poisoning or if you have
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Sevikar Vomiting Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|